Carbamazepine에 의해 발생한 다형 홍반, 독성 간염, 백혈구 및 혈소판 감소증 1례
A Case of Carbamazepine-induced Erythema Multiforme, Toxic Hepatitis, Leukopenia, and Thrombocytopenia
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
정신과 영역에서의 항경련제의 사용이 증가하면서 이들 약물에 의한 독성 작용에 관심을 기울일 필요가 있다. 특히 약물 투여도중에 용량과 관계없이 특이적으로 나타나는 독성의 경우에는 여러 장기에 다발적으로 침범하여 치명적일 수 있다. 저자들은 두부 손상후 감정의 불안정성과 공격성을 보이는 기질성 정신장애 환자에서 valproic acid를 투여하다가 임상적 효과가 없어 carbamazepine으로 약물을 교체하여 투여하던 중에 고열, 피부 발진, 백혈구 및 혈소판 감소증, 그리고 심한 간염 등의 복합적 증세를 보인 환자 1례를 경험하였기에 이와 관련된 문헌고찰과 더불어 보고하였다.
Abstract
According to increased use of anticonvulsants in psychiatric field, the psychiatric clinicians should attend to toxic effects of various anticonvulsants. Especially, the toxic reactions may affect multiple organs and may be fatal in idiosyncratic cases. The authors reported a case with organic mental disorder who developed high fever, erythema multiforme, acute hepatitis, leukopenia, and thrombocytopenia after administration of carbamazepine. In this case, valproic acid was initially administered for control of emotional instability and aggression but not effective, and then replaced by carbamazepine. The above toxic effects were first noted about 1 week after initiation of carbamazepine. After discontinuation of the drug and appropriate supportive care, the toxic effects were gradually resolved over 1 month.
